Alert archive / New York / Small Craft Advisories in 2022

Small Craft Advisory 49, NWS Buffalo, NY

April 16, 2022

NWS Buffalo, NY issued this small craft advisory at Apr 16, 2022, 1:40 PM EDT. It took effect at Apr 16, 2022, 5:00 PM EDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2022, 1:40 PM EDT (17:40 UTC)
In effect from
Apr 16, 2022, 5:00 PM EDT
Expired
Apr 17, 2022, 7:21 PM EDT
In force
26 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

672 
WHUS71 KBUF 161740
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
140 PM EDT Sat Apr 16 2022

LEZ040-041-170145-
/O.NEW.KBUF.SC.Y.0049.220416T2100Z-220417T0300Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
140 PM EDT Sat Apr 16 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING...

* WHAT...West winds 15 to 20 knots expected.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...From 5 PM this afternoon to 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042>044-170145-
/O.NEW.KBUF.SC.Y.0049.220417T0000Z-220418T0000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
140 PM EDT Sat Apr 16 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT SUNDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 6 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Mexico Bay.

* WHEN...From 8 PM this evening to 8 PM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-170145-
/O.NEW.KBUF.SC.Y.0049.220417T0300Z-220418T0000Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
140 PM EDT Sat Apr 16 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 PM
EDT SUNDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...From 11 PM this evening to 8 PM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JLA
5 follow-up statements
250 
WHUS71 KBUF 170120
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
920 PM EDT Sat Apr 16 2022

LEZ040-041-170230-
/O.CAN.KBUF.SC.Y.0049.000000T0000Z-220417T0300Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
920 PM EDT Sat Apr 16 2022

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have diminished.

$$

LOZ042>044-171000-
/O.CON.KBUF.SC.Y.0049.000000T0000Z-220418T0000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
920 PM EDT Sat Apr 16 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Mexico Bay.

* WHEN...Until 8 PM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-171000-
/O.CON.KBUF.SC.Y.0049.220417T0300Z-220418T0000Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
920 PM EDT Sat Apr 16 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 8 PM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
068 
WHUS71 KBUF 170929
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
529 AM EDT Sun Apr 17 2022

LEZ040-041-171600-
/O.EXB.KBUF.SC.Y.0049.000000T0000Z-220417T1600Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
529 AM EDT Sun Apr 17 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until noon EDT today.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042>044-171730-
/O.CON.KBUF.SC.Y.0049.000000T0000Z-220418T0000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
529 AM EDT Sun Apr 17 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 20 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Mexico Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-171730-
/O.CON.KBUF.SC.Y.0049.000000T0000Z-220418T0000Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
529 AM EDT Sun Apr 17 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
680 
WHUS71 KBUF 171542
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1142 AM EDT Sun Apr 17 2022

LEZ040-041-171645-
/O.EXP.KBUF.SC.Y.0049.000000T0000Z-220417T1600Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1142 AM EDT Sun Apr 17 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EDT TODAY...

$$

LOZ042>044-172345-
/O.CON.KBUF.SC.Y.0049.000000T0000Z-220418T0000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1142 AM EDT Sun Apr 17 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Mexico Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-172345-
/O.CON.KBUF.SC.Y.0049.000000T0000Z-220418T0000Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
1142 AM EDT Sun Apr 17 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
152 
WHUS71 KBUF 172007
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
407 PM EDT Sun Apr 17 2022

LOZ042-045-172115-
/O.CAN.KBUF.SC.Y.0049.000000T0000Z-220418T0000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
407 PM EDT Sun Apr 17 2022

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

LOZ043-044-180000-
/O.CON.KBUF.SC.Y.0049.000000T0000Z-220418T0000Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
407 PM EDT Sun Apr 17 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 20 knots.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
284 
WHUS71 KBUF 172321
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
721 PM EDT Sun Apr 17 2022

LOZ043-044-180030-
/O.CAN.KBUF.SC.Y.0049.000000T0000Z-220418T0000Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
721 PM EDT Sun Apr 17 2022

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 16, 11:31 AM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 16, 11:31 AM EDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1131 AM EDT Sat Apr 16 2022

.SYNOPSIS...
Rain and snow will continue to move through the region this morning
with minor, slushy snow accumulations across higher terrain. Even
colder air will arrive tonight through Sunday morning with lake
effect snow showers southeast of Lake Erie and Ontario bringing
another chance of minor snow accumulations.

&&

.NEAR TERM /THROUGH SUNDAY/...
Rain and snow continues across the region this morning along a mid-
level frontal zone. Sfc front is already well to the south across
PA. Swath of rain/snow has switched to just snow at times. Report
from in hills just south of East Aurora of nearly a slushy inch of
snow on the grass and a thin layer of slush on roads. Based on NYS
Mesonet cameras and sfc observations, likely similar story over
highest terrain of western NY and also across the higher terrain of
the Tug Hill with likely an inch or two at Harrisburg. Elsewhere,
just a coating of snow and wet roads at higher elevations and just
some snow in the air with the rain at lower elevations. Temps are
for the most part in the low to mid 30s.

A weak wave of low pressure over western PA will continue to ride
the stationary frontal zone across the region and rain and snow will
continue southeast of a BUF to ROC to ART line late this morning.
Though the steadier rain/snow will end by early afternoon as the
frontal zone drifts south, an approaching shortwave trough will
bring a renewed chance for some scattered rain showers the rest of
the afternoon. High temperatures will reach the low to mid 40s.

Colder air will filter into the region tonight as the shortwave
trough draws closer to the region. H85 temps continue to cool with
readings down below -10c by late tonight. Given the over-water
instability and increasing ascent and low-level moisture with the
trough, expect lake enhanced snow showers to develop through the
night. Strongest low-level convergence due to another sfc trough
swinging across and greatest persistent moisture looks to
impact eastern Lake Ontario on into the North Country. Lows
tonight dropping into the mid 20s inland and around 30 at lower
elevations.

On Sunday, upper level trough axis will track across the region
and snow showers will likely expand to the east-southeast of
Lake Ontario, likely transitioning to more diurnal scattered
coverage showers in the afternoon before ending. Better forcing
and moisture will be confined to this region and only a few
showers expected across western NY Sunday morning. Overall snow
accumulations from late tonight through Sunday morning will be
a coating to an inch for most locations, though higher terrain
east of Lake Erie could see a couple inches while higher terrain
of the Tug Hill could see a few inches of slushy snow. Another
chilly Sunday with highs in the low to mid 40s.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
...Accumulating Wet Snowfall Likely During this Period...

This period will start innocent enough...as a progressive ridge will
cross the Lower Great Lakes Sunday night. This will allow for a
mainly clear cold night with temperatures falling into the 20s away
from the lakes. 'Normal' mins at this point in the Spring are
roughly in the mid 30s.

A 130 knot H25 jet racing into the backside of a digging longwave
trough over the Upper Mississippi valley will then set the stage for
a period of very unsettled weather over our region for Monday into
Tuesday. While Monday will start off with fair weather...clouds will
be on the increase...as ridging from the previous night will exit
across New England and be replaced by a divergent upper level flow
ahead of the aforementioned longwave trough. Some light rain will
then break out from west to east during the afternoon...as
significant hgt falls over the Lower Great lakes and a sfc trough
linking a pair of sfc lows within a split flow will approach our
forecast area. Rainfall Monday afternoon will range from a few
hundredths east of Lake Ontario to nearly a quarter inch across
parts of the Southern Tier.

As the axis of the deep...negatively tilted mid level trough moves
across southern Ontario Monday night...the initial primary low
within the complex split flow will continue to weaken to our
northwest...while the secondary sfc low will track up the Mid
Atlantic coast. This Miller B cyclogenetic pattern will result in
widespread pcpn over our region...as the associated sfc trough
between the two described sfc features with its corresponding
ribbon of deep moisture will move through our forecast area. The
easy part of the forecast was to raise pops to 100 for a portion of
Monday night...but the challenge will be forecasting the p-type.

H85 temps are forecast to start the night around -4c and gradually
settle to about -6c by the wee hours of Tuesday morning. This should
allow much of the rain to transition to wet snow...but it will do so
as the pcpn tapers off from west to east. This...and the fact that
sfc's are now relatively 'warm'...should limit snow accumulations to
a coating for most areas. An earlier change over would favor a wet
inch or two of snow for the lower elevations. Either way...can
envision one to three inches of snow for the higher terrain...
especially over the Tug Hill. At this point...do not see this
impacting travel other than secondary roads that could pick up some
slush.

On Tuesday...the negatively tilted mid level trough will exit via
the St Lawrence valley while the newly phased upper level pattern
will eject the deepening coastal low northwards across New England.
This will result in a deep cyclonic flow of moist chilly air across
our forecast area. This will support more mixed rain and snow over
our region with some local terrain and lake enhancement. An
additional coating of snow is likely...again mainly over the higher
terrain where another inch or two could accumulate on the Tug Hill.
Highs will generally be in the low to mid 40s...but likely not out
of 30s for higher terrain.

Ridging over the Upper Mississippi valley Tuesday night will start
to approach our area overnight. This will encourage overnight
clearing over the western counties...while stubborn clouds and mixed
rain and snow showers can be expected east of Lake Ontario.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
The overall pattern during this period will remain progressive...but
with less amplitude and a general push of Pacific modified air
across the conus...we can fully expect our temperatures to climb
back to normal levels (if not a little above normal).

Wednesday will be a fine day...as ridging will advance across the
Lower Great Lakes to supply us with sun filled skies and afternoon
temperatures in the low to mid 50s.

A warm front lifting north across the region late Wednesday night
could generate a shower or two for sites west of the Finger Lakes...
otherwise more widespread showers will be possible on Thursday with
the passage of a cold front. Before this happens though...many areas
will reach into the low to mid 60s.

There seems to be fairly strong consensus that a broad ridge over
the heart of the country Thursday night will build over the Mississippi
valley and Upper Great Lakes on Friday. This pattern bodes well for
very mild (if not warm) weather for the ensuing weekend into the
following week. In fact...confidence is high for above normal
temperatures for the final week or so of the month. As for Friday...
high pressure nosing south from Ontario will support fair weather to
end the work week with the mercury in many areas peaking within a
few degrees of 60.

&&

.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
Improvement is expected at the TAF sites through the afternoon.
Showers of mainly rain will impact JHW through 17z. Another round of
scattered rain showers will occur this afternoon into early evening
with greatest chances for rain at IAG and ROC. IFR/MVFR ceilings will
improve to VFR this afternoon.

Tonight, cold northwest low-level flow will bring snow showers to
all the TAF sites except BUF and IAG. Best chance of snow with some
visibility reduction at JHW from 00-06z. ROC sees the greatest
chances for snow showers from 08-12z while at ART, the chance for
snow showers will pretty much be all night, not letting up until
after 15z on Sunday. Ceilings tonight will lower to MVFR though
lower VFR could persist for the lower elevations. Ceilings on Sunday
will improve to VFR all areas in the afternoon.

Outlook...

Sunday night...VFR.
Monday...VFR deteriorating to MVFR late with showers developing.
Tuesday...MVFR/IFR with showers, possibly mixing with wet snow
at times.
Wednesday...Mainly VFR.

&&

.MARINE...
A southwest wind will freshen across Lake Erie this afternoon into
tonight before switching to the northwest across both Lakes. Small
Craft Advisories are possible later tonight into Sunday.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...Hitchcock/HSK
NEAR TERM...HSK/JLA
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...JLA
MARINE...HSK
Hazardous weather outlook, Apr 16, 5:29 AM EDT, 8 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
529 AM EDT Sat Apr 16 2022

NYZ001>005-010>014-019>021-085-170930-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee-
Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
529 AM EDT Sat Apr 16 2022

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A complex storm system moving through the region Monday night and
Tuesday could produce several inches of wet snow, especially across
the higher terrain. Relatively warm surfaces should minimize any
travel impacts, but a slushy accumulation on some roadways cannot be
ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006>008-170930-
Oswego-Jefferson-Lewis-
529 AM EDT Sat Apr 16 2022

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

While some mixed rain and snow will be found across the region this
morning, there will be a higher chance for some accumulating snow on
the Tug Hill plateau tonight. A slushy coating will be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A complex storm system moving through the region Monday night and
Tuesday could produce several inches of wet snow, especially across
the higher terrain. Relatively warm surfaces should minimize any
travel impacts, but a slushy accumulation on some roadways cannot be
ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-170930-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
529 AM EDT Sat Apr 16 2022

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Nearby

Small Craft Advisories in New York, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.